# SDR AALA201902289014

- Difficulty date: February 26, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 56,097 hours, 23,166 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Probe
- Condition: Unreliable
- Location: Nr 9
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THERE WAS AN UNWANTED FUEL TRANSFER FROM THE RIGHT WING TANK TO CENTER TANK.   THE AIRCRAFT WAS GROUNDED.   MAINTENANCE REMOVED AND REPLACED THE NR 9 FUEL PROBE IAW AMM 28-41-21-401. ALL OPS CHECKED GOOD.
